skin-hair-icon
Massive hair loss
Suddenly after started having medication for fatty liver hairfall increased rapidly.Changed medicine from ursetor 600 to udiliv 300 .Still hairloss didn't stop.No dandruff but still itching on head.
489 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It may be a coincidence. There may be some other reason for hairloss. Please send photos using online consult option for proper examination diagnosis and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You are suffering from seborrheic dermatitis causing dandruff and hair loss.. Medicine available for good improvement......As the treatment varies depending on the severity... Send photos of the affected area, by direct online consultation for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.